Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tecfidera oral.

Overall User Ratings

97 Total User Reviews

User Reviews

1-5 of 78 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/6/2014 3:44:22 PM

Reviewer: wendy, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Ok my third week on tecfidera at first not so bad but now on my third week bad stomach pains and nausea and now I am having horrible back pains and leg pains not sure if this is a side effect or not but could be. I swear I can always taste that pill in my mouth and I don't want to take another pill because I thinks that's the cause on how horrible I been feeling.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/4/2014 2:05:27 PM

Reviewer: Warrior, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have had MS for over 27 year. I have used every drug, almost. Really WANT tec to work. But am having symptoms: horrible bruises, blood in urine, pain in legs, sores in mouth. Could this be from tecfidera? The bruises are quite alarming-looking. I stopped it for now and plan to see my neuro. Any one have simiar experiences? And, the flushing, but I can deal with that.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/3/2014 4:03:59 PM

Reviewer: kel36, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
First day on drug no side effects.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/1/2014 8:35:10 PM

Reviewer: 25-34 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have gone through 3 prior M.S medications and had progressively had active lesions come up on MRI's. Using this medication is simple and quite simple, leaving your day to day tasks easier to accomplish. My most current MRI showed less lesions that were active than any other I have had.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/25/2014 2:31:58 AM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Just diagnosed after 2 years and possibly 20, finally all the pieces fit. Not able to work. Started taking Tecfidera just a week ago. I've been taking the medication with peanut butter (suggested). I have had virtually no upset stomach. A couple of days ago, I had some mild itching. The doctor told me to take Benadryl. Today, some rash, redness on my face, intense itching all over. Took mo ... Show Full Comment

1-5 of 78 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.